Alert archive / Arizona / Red Flag Warnings in 2007
Red Flag Warning 2, NWS Phoenix, AZ
NWS Phoenix, AZ issued this red flag warning at Mar 3, 2007, 6:14 AM MST for 4 counties in Arizona; Imperial County, Riverside County, California. It took effect at Mar 3, 2007, 9:00 AM MST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 3, 2007, 6:14 AM MST (13:14 UTC)
- In effect from
- Mar 3, 2007, 9:00 AM MST
- Expired
- Mar 3, 2007, 4:00 PM MST
- In force
- 7 hr
- Issued by
- NWS Phoenix, AZ
Counties La Paz County, AZ, Maricopa County, AZ, Pinal County, AZ, Yuma County, AZ, Imperial County, CA, Riverside County, CA
The radar
The Yuma radar (KYUX), 113 km from the middle of the area, began a volume at 13:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KPSR 031314 RFWPSR RED FLAG WARNING NATIONAL WEATHER SERVICE PHOENIX AZ 614 AM MST SAT MAR 3 2007 AZZ132-040115- /O.NEW.KPSR.FW.W.0002.070303T1600Z-070303T2300Z/ /O.NEW.KPSR.FW.A.0002.070304T1500Z-070305T0000Z/ SOUTH-CENTRAL AND SOUTHWEST DESERTS- 614 AM MST SAT MAR 3 2007 ...RED FLAG WARNING IN EFFECT FROM 9 AM THIS MORNING TO 4 PM MST THIS AFTERNOON FOR THE SOUTHWEST AND WEST-CENTRAL DESERTS IN ARIZONA DUE TO STRONG GUSTY NORTHERLY WINDS...LOW HUMIDITIES AND A HIGH FIRE DANGER... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON FOR THE SOUTH-CENTRAL DESERTS...INCLUDING PINAL COUNTY...DUE TO EXPECTED STRONG GUSTY EASTERLY WINDS...LOW HUMIDITIES AND A HIGH FIRE DANGER... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 4 PM MST THIS AFTERNOON. HIGH PRESSURE WILL BUILD OVER THE REGION GENERATING STRONG GUSTY NORTHERLY WINDS TODAY ACROSS PORTIONS OF THE SOUTHWEST DESERTS OF ARIZONA. WINDS FROM 15 TO 25 MPH...WITH HIGHER GUSTS UP TO 30 MPH CAN BE EXPECTED LATE THIS MORNING...EVENTUALLY DIMINISHING LATER THIS AFTERNOON. DRY CONDITIONS WILL PERSIST INTO THE EVENING HOURS WITH MINIMUM HUMIDITY LEVELS QUICKLY DROPPING INTO THE SINGLE DIGITS ALONG WITH POOR OVERNIGHT RECOVERY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON AS THE WIND FIELD WILL STRENGTHEN AGAIN SUNDAY MORNING...THIS TIME WITH STRONG GUSTY WINDS OUT OF THE EAST BLOWING ACROSS PORTIONS OF SOUTHERN GILA COUNTY AND INTO THE WEST CENTRAL DESERTS. THE WINDS WILL ABATE DURING THE AFTERNOON HOURS SUNDAY...YET HUMIDITIES ARE EXPECTED TO REMAIN LOW INTO MONDAY MORNING. THE EXPECTED STRONG WINDS...COMBINED WITH LOW HUMIDITIES AND A HIGH FIRE DANGER NECESSITATES THE ISSUANCE OF THIS FIRE WEATHER WATCH. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR TODAY. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THE FIRE WEATHER WATCH FOR SUNDAY. $$ AZZ131-CAZ231-032300- /O.NEW.KPSR.FW.W.0002.070303T1600Z-070303T2300Z/ YUMA/MARTINEZ LAKE AND VICINITY/LOWER COLORADO RIVER VALLEY AZ- LOWER COLORADO RIVER VALLEY CA- 614 AM MST SAT MAR 3 2007 /514 AM PST SAT MAR 3 2007/ ...RED FLAG WARNING IN EFFECT FROM 9 AM MST /8 AM PST/ THIS MORNING TO 4 PM MST /3 PM PST/ THIS AFTERNOON FOR PORTIONS OF THE LOWER COLORADO RIVER DUE TO STRONG GUSTY WINDS...LOW HUMIDITIES AND A HIGH FIRE DANGER... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 9 AM MST /8 AM PST/ THIS MORNING TO 4 PM MST /3 PM PST/ THIS AFTERNOON. HIGH PRESSURE WILL BUILD OVER THE REGION GENERATING STRONG GUSTY WINDS TODAY ACROSS PORTIONS OF SOUTHEAST CALIFORNIA AND THE LOWER COLORADO RIVER VALLEY. NORTHERLY WINDS WILL BEGIN TO INCREASE THIS MORNING ALONG THE RIVER VALLEY...INCREASING TO 15 TO 25 MPH...ALONG WITH HIGHER GUSTS TO NEAR 30 MPH BY MIDDAY. DRY CONDITIONS PERSIST... WITH MINIMUM HUMIDITY LEVELS QUICKLY DROPPING INTO THE SINGLE DIGITS AND REMAINING LOW INTO THE EVENING HOURS. THE WIND FIELD WILL DIMINISH AFTER SUNSET...HOWEVER HUMIDITY LEVELS WILL STRUGGLE TO RECOVER ABOVE 25 PERCENT. THE STRONG GUSTY WINDS...COMBINED WITH LOW HUMIDITIES AND A HIGH FIRE DANGER WARRANT THE ISSUANCE OF THIS RED FLAG WARNING. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ AZZ133-040115- /O.NEW.KPSR.FW.A.0002.070304T1500Z-070305T0000Z/ SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- 614 AM MST SAT MAR 3 2007 ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON FOR PORTIONS OF SOUTHERN GILA COUNTY DUE TO EXPECTED STRONG GUSTY WINDS...LOW HUMIDITIES AND A HIGH FIRE DANGER... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON. HIGH PRESSURE WILL BUILD OVER THE REGION GENERATING STRONG GUSTY NORTHEASTERLY WINDS TODAY ACROSS PORTIONS OF SOUTH-CENTRAL ARIZONA. WIND GUSTS UP TO 30 MPH CAN BE EXPECTED LATE THIS MORNING OVER PORTIONS OF SOUTHERN GILA COUNTY AND INTO THE LOWER DESERT ELEVATIONS ...EVENTUALLY DIMINISHING LATER THIS AFTERNOON. DRY CONDITIONS WILL PERSIST INTO THE EVENING HOURS WITH MINIMUM HUMIDITY LEVELS QUICKLY DROPPING INTO THE TEENS AND SINGLE DIGITS...ALONG WITH POOR OVERNIGHT RECOVERY. THE WIND FIELD WILL STRENGTHEN AGAIN SUNDAY MORNING...THIS TIME WITH STRONG EASTERLY WINDS OF 15 TO 25 MPH...AND HIGHER GUSTS UP TO 30 MPH EXPECTED TO BLOW ACROSS PORTIONS OF SOUTHERN GILA COUNTY INTO THE WEST CENTRAL DESERTS. THE WINDS WILL ABATE DURING THE AFTERNOON HOURS SUNDAY...YET HUMIDITIES ARE EXPECTED TO REMAIN LOW INTO MONDAY MORNING. THE EXPECTED STRONG WINDS...COMBINED WITH LOW HUMIDITIES AND A HIGH FIRE DANGER NECESSITATES THE ISSUANCE OF THIS FIRE WEATHER WATCH. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. $$ MEYERS
1 follow-up statement
000 WWUS85 KPSR 032155 RFWPSR RED FLAG WARNING NATIONAL WEATHER SERVICE PHOENIX AZ 255 PM MST SAT MAR 3 2007 AZZ132-041400- /O.CON.KPSR.FW.W.0002.000000T0000Z-070303T2300Z/ /O.CON.KPSR.FW.A.0002.070304T1500Z-070305T0000Z/ SOUTH-CENTRAL AND SOUTHWEST DESERTS- 255 PM MST SAT MAR 3 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 4 PM MST THIS AFTERNOON FOR THE SOUTHWEST AND WEST-CENTRAL DESERTS IN ARIZONA DUE TO STRONG GUSTY NORTHERLY WINDS...LOW HUMIDITIES AND A HIGH FIRE DANGER... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON FOR THE SOUTH-CENTRAL DESERTS...INCLUDING PINAL COUNTY...DUE TO EXPECTED STRONG GUSTY EASTERLY WINDS...LOW HUMIDITIES AND A HIGH FIRE DANGER... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 4 PM MST THIS AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON. HIGH PRESSURE OVER THE REGION WILL CONTINUE STRONG GUSTY NORTHERLY WINDS THIS AFTERNOON ACROSS PORTIONS OF THE SOUTHWEST DESERTS OF ARIZONA. WINDS FROM 15 TO 25 MPH...WITH HIGHER GUSTS UP TO 30 MPH WILL CONTINUE...EVENTUALLY DIMINISHING LATER THIS AFTERNOON. DRY CONDITIONS WITH SINGLE DIGIT RELATIVE HUMIDITIES WILL PERSIST INTO THE EVENING HOURS WITH POOR OVERNIGHT RECOVERY. A FIRE WEATHER WATCH WILL CONTINUE TO BE IN EFFECT SUNDAY MORNING THROUGH SUNDAY AFTERNOON AS THE WIND FIELD WILL STRENGTHEN AGAIN SUNDAY MORNING...THIS TIME WITH STRONG GUSTY WINDS OUT OF THE EAST BLOWING ACROSS PORTIONS OF SOUTHERN GILA COUNTY AND INTO THE WEST CENTRAL DESERTS. THE WINDS WILL ABATE DURING THE AFTERNOON HOURS SUNDAY... YET HUMIDITIES ARE EXPECTED TO REMAIN LOW INTO MONDAY MORNING. THE EXPECTED STRONG WINDS...COMBINED WITH LOW HUMIDITIES AND A HIGH FIRE DANGER NECESSITATES THE CONTINUANCE OF THIS FIRE WEATHER WATCH. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING CONTINUING UNTIL 4 PM TODAY. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THE CONTINUING FIRE WEATHER WATCH FOR SUNDAY. $$ AZZ131-CAZ231-032300- /O.CON.KPSR.FW.W.0002.000000T0000Z-070303T2300Z/ YUMA/MARTINEZ LAKE AND VICINITY/LOWER COLORADO RIVER VALLEY AZ- LOWER COLORADO RIVER VALLEY CA- 255 PM MST SAT MAR 3 2007 /155 PM PST SAT MAR 3 2007/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 4 PM MST /3 PM PST/ THIS AFTERNOON THIS AFTERNOON FOR PORTIONS OF THE LOWER COLORADO RIVER DUE TO STRONG GUSTY WINDS...LOW HUMIDITIES AND A HIGH FIRE DANGER... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 4 PM MST /3 PM PST/ THIS AFTERNOON. HIGH PRESSURE WILL CONTINUE GENERATING STRONG GUSTY WINDS TODAY ACROSS PORTIONS OF SOUTHEAST CALIFORNIA AND THE LOWER COLORADO RIVER VALLEY WITH NORTHERLY WINDS SUSTAINED AT 15 TO 25 MPH...WITH GUSTS NEAR 30 MPH. DRY CONDITIONS PERSIST... WITH MINIMUM HUMIDITY LEVELS NEAR THE SINGLE DIGITS AND REMAINING LOW INTO THE EVENING HOURS. THE WIND FIELD WILL DIMINISH AFTER SUNSET... HOWEVER HUMIDITY LEVELS WILL STRUGGLE TO RECOVER ABOVE 25 PERCENT. THE STRONG GUSTY WINDS... COMBINED WITH LOW HUMIDITIES AND A HIGH FIRE DANGER WARRANT THE CONTINUATION OF THIS RED FLAG WARNING. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS CONTINUED RED FLAG WARNING. $$ AZZ133-041400- /O.CON.KPSR.FW.A.0002.070304T1500Z-070305T0000Z/ SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- 255 PM MST SAT MAR 3 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON FOR PORTIONS OF SOUTHERN GILA COUNTY DUE TO EXPECTED STRONG GUSTY WINDS...LOW HUMIDITIES AND A HIGH FIRE DANGER...... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON. HIGH PRESSURE OVER THE REGION WILL CONTINUE STRONG GUSTY NORTHEASTERLY WINDS TODAY OVER PORTIONS OF SOUTHERN GILA COUNTY AND INTO THE LOWER DESERT ELEVATIONS ...EVENTUALLY DIMINISHING LATER THIS AFTERNOON. DRY CONDITIONS WILL PERSIST INTO THE EVENING HOURS WITH MINIMUM HUMIDITY LEVELS QUICKLY DROPPING INTO THE TEENS AND SINGLE DIGITS...ALONG WITH POOR OVERNIGHT RECOVERY. THE WIND FIELD WILL STRENGTHEN AGAIN SUNDAY MORNING...THIS TIME WITH STRONG EASTERLY WINDS OF 15 TO 25 MPH...AND HIGHER GUSTS UP TO 30 MPH EXPECTED TO BLOW ACROSS PORTIONS OF SOUTHERN GILA COUNTY INTO THE WEST CENTRAL DESERTS. THE WINDS WILL ABATE DURING THE AFTERNOON HOURS SUNDAY...YET HUMIDITIES ARE EXPECTED TO REMAIN LOW INTO MONDAY MORNING. THE EXPECTED STRONG WINDS... COMBINED WITH LOW HUMIDITIES AND A HIGH FIRE DANGER NECESSITATES THE CONTINUANCE OF THIS FIRE WEATHER WATCH. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS CONTINUED FIRE WEATHER WATCH. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this red flag warning went out at Mar 3, 4:13 AM MST, 2 hours 1 minute earlier.
Area forecast discussion, Mar 3, 4:13 AM MST, 2 hours 1 minute before
AZZ020>028-CAZ030>033-031800-
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
413 AM MST SAT MAR 3 2007
.SYNOPSIS...
STRONG HIGH PRESSURE OVER THE WESTERN STATES WILL RESULT IN LOTS OF
SUNSHINE WITH A WARMING TREND THIS WEEKEND. IT WILL ALSO BE BREEZY
TO LOCALLY WINDY. THE AREA OF HIGH PRESSURE WILL SHIFT TO THE EAST
ON MONDAY AND TUESDAY AS A WEAK UPPER LEVEL DISTURBANCE PASSES BY
THE REGION. THIS WEAK SYSTEM WILL GIVE AN INCREASE IN MAINLY HIGH
LEVEL CLOUDINESS...BUT STILL WARM TEMPERATURES. IN FACT...BY THE
MIDDLE OF NEXT WEEK AFTERNOON TEMPERATURES WILL LIKELY BE AVERAGING
ALMOST 10 DEGREES ABOVE EARLY MARCH NORMALS.
&&
.SHORT TERM...
TODAY THROUGH MONDAY...
STRONG SHORTWAVE TROUGH SEEN PASSING BY TO OUR E ON EARLY MORNING WV
IMAGERY. THIS SYSTEM IS DIVING DOWN THE FRONT SIDE OF AMPLIFYING ERN
PAC RIDGE. AS THE UPPER RIDGE STRENGTHENS...SO WILL THE SURFACE HIGH
OVER THE CENTRAL ROCKIES. THIS WILL RESULT IN TIGHTENING PRESSURE
GRADIENTS AND BREEZY TO WINDY CONDITIONS TODAY AND INTO SUNDAY MOST
OF PHX CWA. STRONGEST BREEZES TODAY SHOULD BE DOWN THE LOWER CO
RIVER...AND ON SUNDAY OVER PARTS OF ERN CWA MAINLY E AND SE OF GTR
PHX AREA. MEANWHILE...BATCH OF SUBTROPICAL MOISTURE TO OUR SW LOOKS
RATHER OMINOUS ON IR IMAGERY THIS MORNING. HOWEVER...AS NLY MID/UPR
LEVEL FLOW PATTERN DEVELOPS ACROSS THE REGION...MUCH OF THIS CLOUD
SHIELD WILL THIN CONSIDERABLY AND MOSTLY BE SHUNTED TO OUR S.
TEMP-WISE...DOWNSLOPE CONFIGURATION TO THE LOW LEVEL WIND FIELDS
SHOULD RESULT IN GOOD WARMING OF THE AMS...ESPECIALLY ON SUNDAY OVER
ERN CWA. COULD SEE NEARLY A 10 DEG F RISE IN TEMPS ON SUNDAY OVER
SATURDAY ACROSS THIS AREA. MONDAY WILL BE EVEN WARMER YET...IN SPITE
OF LESS DOWNSLOPE EFFECT...AS AMS CONTINUES TO WARM WITH RIDGE
MOVING OFF TO OUR E. WE SHOULD SEE A TREND TOWARDS MORE CLOUDINESS
MONDAY AS A WEAK...DRY UPPER TROUGH APPROACHES FROM THE PAC. MUCH
LESS WIND ALSO ANTICIPATED BY MONDAY AS SURFACE PRESSURE GRADIENTS
RELAX.
&&
.LONG TERM...
MONDAY NIGHT THROUGH FRIDAY...
MODEL TRENDS CONTINUE TO SHOW A PROGRESSIVE PATTERN INTO NEXT WEEK
WITH ANOTHER SHORT WAVE/COLD FRONT PASSING THROUGH THE EASTERN
PORTION OF AZ ABOUT THURSDAY. LATEST GFS CALLS FOR THIS SYSTEM TO
TRAVERSE OUR AREA WITH CONSIDERABLE MID AND HIGH LEVEL CLOUD COVER.
BUT CHANCES OF PRECIP WILL BE LITTLE TO NONE IN OUR CWA. LOOK FOR
THE THICKER CLOUD COVER TO DEVELOP GENERALLY EAST OF PHOENIX ON
THURSDAY WITH MOSTLY CLOUDY SKIES AT THAT TIME. TYPICAL INCREASE IN
SURFACE WINDS ALONG THE LOWER COLORADO RIVER VALLEY INTO THURSDAY
EVENING. TEMPS TO WARM WELL INTO THE 80S ACROSS THE DESERTS IN
ADVANCE OF THIS SYSTEM. BY FRIDAY MORNING ECMWF AND GFS SHOW EVEN
BETTER AGREEMENT WITH REGARD TO THE STRONG UPPER RIDGE OVER CALIF.
&&
.AVIATION...
12Z TAFS AND TWEBS ADEQUATELY DEPICT EXPECTED WEATHER. SEE TAFS
PHXTAFPHX...PHXTAFIWA...PHXTAFYUM...LAXTAFBLH AND LAXTAFIPL
FOR MORE DETAILED INFORMATION.
AVIATION DISCUSSION IS NOT UPDATED FOR AMENDED TAFS.
&&
.FIRE WEATHER...
STRONG SURFACE PRESSURE GRADIENT WILL GENERATE SUSTAINED 20FT WINDS
NEAR 20 MPH WITH GUSTS NEAR 30 MPH ACROSS MOST OF SE CA TODAY...WITH
STRONGER 20 FT WINDS SPEEDS TO NEAR 25 MPH AND HIGHER GUSTS EXPECTED
ALONG THE CO RIVER VALLEY...AND OVER PORTIONS OF THE SOUTHWEST
DESERTS OF ARIZONA...MAINLY FROM YUMA EASTWARD TO COOLIDGE. RELATIVE
HUMIDITIES WILL LOWER TO WELL BELOW 15% ACROSS THE REGION...AND
REMAIN IN THE SINGLE DIGITS THROUGHOUT THE EVENING HOURS. THE DRY
CONDITIONS COMBINED WTH THE STRONG GUSTY WINDS WARRANT THE ISSUANCE
OF A RED FLAG WARNING FOR THE AREA.
MINIMAL RECOVERY IS EXPECTED OVERNIGHT SATURDAY INTO SUNDAY MORNING.
EASTERLY SURFACE WINDS WILL STRENGTHEN AGAIN SUNDAY MORNING TO NEAR
20 MPH...WITH STRONGER GUSTY WINDS FOCUSED OVER SOUTHERN GILA COUNTY
NEAR GLOBE AND SAN CARLOS...AND EXTENDING INTO THE WEST CENTRAL
DESERTS OF PINAL COUNTY NEAR COOLIDGE. DUE TO CONTINUED DRY
CONDITIONS AND EXPECTED STRONG GUSTY WINDS...A FIRE WEATHER WATCH
HAS BEEN ISSUED FOR THIS PORTION OF SOUTH-CENTRAL ARIZONA FROM
SUNDAY MORNING THROUGH SUNDAY AFTERNOON.
&&
.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...RED FLAG WARNING FOR FIRE WEATHER ZONES AZZ131 AND AZZ132 IN
EFFECT FROM 9 AM MST TO 4 PM MST TODAY.
FIRE WEATHER WATCH FOR FIRE WEATHER ZONES AZA132 AND AZZ133 IN
EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON.
CA...RED FLAG WARNING FOR FIRE WEATHER ZONE CAZ231 IN EFFECT FROM 8
AM PST TO 3 PM PST TODAY.
&&
NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT
WEATHER.GOV/PHOENIX
ESTLE/MEYERSHazardous weather outlook, Mar 3, 5:12 AM MST, 1 hour 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PHOENIX AZ 512 AM MST SAT MAR 3 2007 AZZ021>023-026>028-041215- WEST CENTRAL DESERTS-NORTHWEST MARICOPA COUNTY- GREATER PHOENIX AREA-SOUTHWEST DESERTS-SOUTHWEST MARICOPA COUNTY- NORTHWEST AND NORTH CENTRAL PINAL COUNTY- 512 AM MST SAT MAR 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH-CENTRAL ARIZONA...SOUTHWEST ARIZONA AND WEST-CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT GUSTY WINDS TO NEAR 35 MPH AT TIMES...COMBINED WITH RELATIVE HUMIDITIES LESS THAN 15 PERCENT AND HIGH FIRE DANGERS TODAY HAVE PROMPTED THE ISSUANCE OF A RED FLAG WARNING FROM 9 AM UNTIL 4 PM MST. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ON SUNDAY...A FIRE WEATHER WATCH HAS BEEN ISSUED FROM 8 AM UNTIL 5 PM MST. THIS WATCH IS DUE TO EXPECTED RELATIVE HUMIDITIES LESS THAN 15 PERCENT AND HIGH FIRE DANGERS...ALONG WITH GUSTY WINDS TO NEAR 35 MPH. SPOTTER ACTIVATION WILL NOT BE NEEDED. AZZ024-041215- SOUTHERN GILA/TONTO NF FOOTHILLS- 512 AM MST SAT MAR 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST-CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ON SUNDAY...A FIRE WEATHER WATCH HAS BEEN ISSUED FROM 8 AM UNTIL 5 PM MST. THIS WATCH IS DUE TO EXPECTED RELATIVE HUMIDITIES LESS THAN 15 PERCENT AND HIGH FIRE DANGERS...ALONG WITH GUSTY WINDS TO NEAR 35 MPH. SPOTTER ACTIVATION WILL NOT BE NEEDED. AZZ020-025-CAZ031-041215- LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY- LOWER COLORADO RIVER VALLEY CA- 512 AM MST SAT MAR 3 2007 /412 AM PST SAT MAR 3 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL ARIZONA AND EXTREME SOUTHEAST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT GUSTY WINDS TO NEAR 35 MPH AT TIMES...COMBINED WITH RELATIVE HUMIDITIES LESS THAN 15 PERCENT AND HIGH FIRE DANGERS TODAY HAVE PROMPTED THE ISSUANCE OF A RED FLAG WARNING FROM 9 AM UNTIL 4 PM MST /8 AM UNTIL 3 PM PST/. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. ESTLE
The office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 3, 6:14 AM MST | Fire Weather Watch | PSR | Gila, La Paz, Maricopa, Pinal, Yuma | 21 hr |
Nearby
Red Flag Warnings in Arizona, 2007Red Flag Warnings in California, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.